MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US ADV+ CUTTING GUIDE RT; EXTREMITY INSTRUMENTS : RESECTION BLOCKS/DEVICES

DEPUY ORTHOPAEDICS INC US ADV+ CUTTING GUIDE RT; EXTREMITY INSTRUMENTS : RESECTION BLOCKS/DEVICES
Model Number 2128-62-110
Medical Device Problem Codes Device-Device Incompatibility (2919); No Apparent Adverse Event (3189)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/16/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint #(b)(4).Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that the pin jammed in the guide.
 
Additional Manufacturer Narrative
(b)(4).Investigation summary
=
> per the event description, this complaint (pc-001357362) is capturing the delivery service issue for the cutting guide being shipped back to the customer after the customer had previous reported a product issue with the device.The device was previously reported on (b)(6) for the same product issue observed again later by the customer in (b)(6) the investigation of the product malfunction is captured under (b)(6) the delivery service issue was escalated as a quality issue (qi) by the loaner site.Device history lot
=
> the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A records evaluation (mre) was not performed.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary : per the event description, this complaint ((b)(4)) is capturing the delivery service issue for the cutting guide being shipped back to the customer after the customer had previous reported a product issue with the device.The device was previously reported on (b)(4) for the same product issue observed again later by the customer in (b)(4)).The investigation of the product malfunction is captured under (b)(4).The delivery service issue was escalated as a quality issue (qi) by the loaner site.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.H10 additional narrative:  if information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
Additional information received indicated that there was no surgical delay.The procedure completed.One pin was used instead of two and the cut was completed.

Brand Name
ADV+ CUTTING GUIDE RT
Common Device Name
EXTREMITY INSTRUMENTS : RESECTION BLOCKS/DEVICES
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
Manufacturer (Section G)
DEPUY ORTHOPAEDICS, INC. 1818910
700 orthopaedic dr.
warsaw IN 46581 0988
Manufacturer Contact
kate karberg
700 orthpaedic dr.
warsaw, IN 46581
3035526892
MDR Report Key16994489
Report Number1818910-2023-10881
Device Sequence Number15220586
Product Code HTZ
UDI-Device Identifier10603295089810
UDI-Public10603295089810
Combination Product (Y/N)N
Initial Reporter CountryAS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup,Followup,Followup
Report Date (Section B) 05/24/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2128-62-110
Device Catalogue Number212862110
Device Lot NumberNW149979
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/18/2023
Supplement Date Received by Manufacturer05/23/2023
06/06/2023
07/28/2023
08/11/2023
08/11/2023
Initial Report FDA Received Date05/24/2023
Supplement Report FDA Received Date05/31/2023
06/13/2023
07/31/2023
08/14/2023
08/14/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/11/2013
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown